Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


AZT-related nausea
Feb 7, 2004

What can I take to relieve the symptoms of AZT-related nausea? I drive for a living therefor I am subject to DOT random drug testing.

Response from Dr. Pierone

Why not take a different antiretroviral that doesn't make you nauseated? Taking pills to combat side effects of other pills is not the preferred approach. There are now about 23 different formulations of HIV medications that are FDA approved. Talk to your doctor about an alternative agent. Nowadays it is rare that AZT cannot be replaced. Good luck!



Previous
RE:follow up: 44d mutation & epiver question (Jan 11, 2004)
Next
PML diagnosis, are Meds right

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement